CaltechAUTHORS
  A Caltech Library Service

Two theorems about projective sets

Kechris, Alexander S. and Moschovakis, Yiannis N. (1972) Two theorems about projective sets. Israel Journal of Mathematics, 12 (4). pp. 391-399. ISSN 0021-2172. http://resolver.caltech.edu/CaltechAUTHORS:20130529-155104187

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20130529-155104187

Abstract

In this paper we prove two (rather unrelated) theorems about projective sets. The first one asserts that subsets of ℵ_1 which are ∑^1_2 in the codes are constructible; thus it extends the familiar theorem of Shoenfield that ∑^1_2 subsets of ω are constructible. The second is concerned with largest countable ∑^1_(2n) sets and establishes their existence under the hypothesis of Projective Determinacy and the assumption that there exist only countably many ordinal definable reals.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/BF02764630DOIUNSPECIFIED
http://link.springer.com/article/10.1007%2FBF02764630PublisherUNSPECIFIED
Additional Information:© 1972 Springer. Received October 19, 1971. Y. N. Moschovakis is a Sloan Foundation Fellow. During the preparation of this paper, both authors were partially supported by NSF Grant GP-27964.
Funders:
Funding AgencyGrant Number
NSFGP-27964
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR0323544
Record Number:CaltechAUTHORS:20130529-155104187
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20130529-155104187
Official Citation:Two theorems about projective sets Alexander S. Kechris, Yiannis N. Moschovakis Pages 391-399
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38706
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:30 May 2013 15:35
Last Modified:13 Feb 2019 18:05

Repository Staff Only: item control page